MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3; SYSTEM, SIGNAL ISOLATION

ST. JUDE MEDICAL, INC. VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One viewflex¿ catheter interface module viewmate¿ zs3 (cim) was received for evaluation.The cim was unable to be connected.Inspection of the internal components revealed two of the internal circuit boards were not fully seated into the connectors.Based on the information and investigation provided to abbott, the root cause was isolated to the connection of the internal circuit boards.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure, communication issues resulted in a procedural delay.It was reported that the cim for the viewmate multi did not display the ice probe.A different cim was borrowed from another site to complete the procedure which resulted in a 2 hour delay.The procedure was completed with no adverse consequences for the patient.

Brand Name
VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19638666
Report Number2184149-2024-00113
Device Sequence Number7400333
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public(01)05415067013743(10)10097055
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number10097055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown